This anti-inflamatory gel contains ibuprofen and levomenthol for penetrating pain relief. Fast cooling and fast acting, this gel helps tackle pains, strains, sprains and other minor sporting injuries.
How To Use:
For adults, the elderly and children over 12 years. Apply 1-4cm of gel as a thin layer up to 3 times per day. Do not use more than every 4 hours.
Deep Relief gel contains the following active ingredients:
Ibuprofen 5% and Levomenthol 3%
Please read the enclosed leaflet carefully before use. Do not use if you are allergic to ibuprofen, menthol, any of the ingredients, aspirin or any other painkillers. Do not use if you are more than 6 months pregnant or if you are breastfeeding. Consult your doctor before use if you are taking aspirin, any painkillers or if you are pregnant. Do not use after the expiry date. Store below 25˚C. Keep all medicines out of the sight and reach of children.
Read the enclosed leaflet before use.
At Peak Pharmacy Online we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.